MathSciNet Relay Station
MathSciNet bibliographic data
MR1695015 03E02 (03E15 03E35 03E60)
Apter, Arthur W.; Henle, James M.; Jackson, Stephen C. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000), no. 3, 969–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement